Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, my usual mentrual cycle is around the 6th of every month. However, 3-4 days early or late is very usual for me. Now, on 5th october I had unprotected sex with my boyfrnd. that very day i took an i pill and i started with heavy bleeding from the 7th. it lasted almost 7-8 days after which i took a pregnancy test which came out negative. then on the 17th we again had unprotected sex and by the end he cummed inside me and again i took a pill that very day and bled heavily for another week. so this makes it 2 pills within a month and heavy bleeding twice within a month. now recently on 6th november we had sex in which he pulled out but as soon as he pulled out he cummed outside. I took another pill after this. I am really confused regarding my cycle. I am ideally supposed to get down around 6th but its been almost 7 days and i am not down. also i have bled twice already in a month so is it that my cycle wouldve shifted? What should i do? when should i take a pregnancy test.
I otherwise have no symptoms of any sort. but I am definitely very stressed beyond belief. Please help me!

Loading...

Hi Cerulean,

The "i pill", an emergency contraceptive, has likely changed your period a bit.  That's common.  In general, an emergency contraceptive can make your period early, late, heavy or light.

It will eventually return to normal.

You took the pill, in time, each time you had sex so it likely was effective.  I doubt you are pregnant.

I'd suggest you look at a regular BC pill.  The emergency contraceptives are very large doses of hormones.
Reply

Loading...

Hello Medic dan

Thank you very much for your reply first of all. It means a lot. And thank you for your advice.:) I just hope i get down so that i'm sure. Also, when should i take a pregnancy test( the urine test) just so that i'm sure?
Reply

Loading...

cerulean wrote:

medic-dan wrote:

Hi Cerulean,

The "i pill", an emergency contraceptive, has likely changed your period a bit.  That's common.  In general, an emergency contraceptive can make your period early, late, heavy or light.

It will eventually return to normal.

You took the pill, in time, each time you had sex so it likely was effective.  I doubt you are pregnant.

I'd suggest you look at a regular BC pill.  The emergency contraceptives are very large doses of hormones.


Hello Medic dan
Thank you very much for your reply first of all. It means a lot. And thank you for your advice.:) I just hope i get down so that i'm sure. Also, when should i take a pregnancy test( the urine test) just so that i'm sure?


It would be hard to say when to test. Usually it's when you are late, so you could test now. I would wait at least 2 weeks after you last had sex though, probably 7-10 days more just to be sure of the reliability of the test.

Again, it's hard to say.
Reply

Loading...